MAUDE Adverse Event Report: ZIMMER DENTAL 30 DEG TAPER 4.5P 4MM-6MM; DENTAL ABUTMENT

ZIMMER DENTAL 30 DEG TAPER 4.5P 4MM-6MM; DENTAL ABUTMENT
Model Number 30AT446
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Patient weight unknown /not provided.
 
Event or Problem Description
It was reported that patient was implanted with multiple implants, and immediately loaded and wore temporary crowns in the afternoon.There was no adverse reaction after the operation.Six months later, when the patient returned to the clinic, it was found that the screw was deformed due to loose abutment, which could not be locked with additional force, resulting in failure, so it was removed.The corresponding implant model is tsv4b13 with the batch of 63799424.Tooth site # 25.
 
Additional Manufacturer Narrative
One (1) 30 deg taper 4.5p 4mm-6mm (30at446) was returned for investigation visual evaluation of the returned product identified signs of use.Also, an associated product (tsv4b13) has not been returned.However, this item is listed as associated item only and did not cause or contribute to the event.No further investigation will be conducted.Functional testing to recreate the reported event identified that the tapered abutment and retaining screw engaged and disengaged from an in-house implant as intended.The retaining screw, however, didn¿t disengage from the abutment.A pre-existing condition noted on the per was inadequate oral hygiene.Bone density was low density (type iii).The reported device was located on tooth # 25 (fdi) and was used for approximately six (6) months.The customer did not provide any images for the reported event.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 63792197.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number 63792197 for similar events and other 1 relevant complaint(s) was identified, (b)(4).February post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did occur (damaged screw).However, the reported loosening event could not be verified.The following sections have been updated: h3: changed "no" to "yes".
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
30 DEG TAPER 4.5P 4MM-6MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16197911
Report Number0002023141-2023-00215
Device Sequence Number5794693
Product Code DZE
UDI-Device Identifier00889024013612
UDI-Public(01)00889024013612(17)220930(10)63792197
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2022
Device Model Number30AT446
Device Catalogue Number30AT446
Device Lot Number63792197
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale